Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 7, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Feb 19, 2016, 10:41 AM CST for Dallas County, Greene County, Iowa. It took effect at Feb 21, 2016, 12:00 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2016, 10:41 AM CST (16:41 UTC)
- In effect from
- Feb 21, 2016, 12:00 AM CST
- Expired
- Feb 26, 2016, 12:00 AM CST
- In force
- 5 days
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, IA, Greene County, IA
The radar
The Des Moines radar (KDMX), 29 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Raccoon River near Perry (PROI4).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
613
WGUS83 KDMX 191641
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 AM CST FRI FEB 19 2016
This Hydrologic Outlook is based on forecast snow melt. The rivers may
respond differently than indicated...if actual snow melt is greater or
less than expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn around...do not drown.
More information...including impact statements and crest histories
is available on the Web at... www.weather.gov/desmoines. Click on
the Rivers and Lakes link.
&&
IAC153-201641-
/O.NEW.KDMX.FL.W.0006.160222T1647Z-000000T0000Z/
/DESI4.1.ER.160222T1647Z.160224T0000Z.000000T0000Z.NO/
1041 AM CST FRI FEB 19 2016
* Until further notice.
* At 10:00 AM Friday the stage was 16.8 feet...or 7.2 feet below
Flood Stage.
* Flood Stage is 24.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Monday morning. Continue rising to
25.0 feet...or 1.0 feet above Flood Stage...Tuesday evening.
* Impact...At 24.5 feet...Deans Lake is closed.
&&
LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
4159 9366 4159 9356
$$
IAC049-073-201641-
/O.NEW.KDMX.FL.W.0007.160221T0600Z-160226T0600Z/
/PROI4.1.ER.160221T0600Z.160223T0000Z.160225T0600Z.NO/
1041 AM CST FRI FEB 19 2016
* Until early Thursday morning.
* At 10:15 AM Friday the stage was 7.2 feet...or 7.8 feet below Flood
Stage.
* Flood Stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early Sunday morning. Continue
rising to 16.8 feet...or 1.8 feet above Flood Stage...Monday
evening. Then begin falling and go below Flood Stage early
Thursday morning.
* Impact...At 16.5 feet...125th Trail north of Dawson and west of
Highway P46 is affected.
&&
LAT...LON 4159 9403 4186 9423 4186 9410 4161 9394
4159 9403
$$
KS1 follow-up statement
396
WGUS83 KDMX 191656 CCA
FLSDMX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1041 AM CST FRI FEB 19 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE
FOLLOWING RIVERS IN IOWA...RACCOON RIVER AND DES MOINES RIVER...
PLEASE NOTE THAT THE PREVIOUS FLS WAS SENT IN ERROR. NO FLOOD
WARNING IS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES
IS AVAILABLE ON THE WEB AT... WWW.WEATHER.GOV/DESMOINES. CLICK ON
THE RIVERS AND LAKES LINK.
&&
IAC153-201641-
/O.CAN.KDMX.FL.W.0006.000000T0000Z-160219T1700Z/
/DESI4.1.ER.160219T1641Z.000000T0000Z.000000T0000Z.NO/
1041 AM CST FRI FEB 19 2016
* THE PREVIOUS FLOOD WARNING FOR THE DES MOINES RIVER WAS SENT IN
ERROR AND HAS BEEN CANCELLED.
&&
LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
4159 9366 4159 9356
$$
IAC049-073-201641-
/O.CAN.KDMX.FL.W.0007.000000T0000Z-160219T1700Z/
/PROI4.1.ER.160219T1641Z.000000T0000Z.000000T0000Z.NO/
1041 AM CST FRI FEB 19 2016
* THE PREVIOUS FLOOD WARNING FOR THE RACCOON RIVER WAS SENT IN
ERROR AND HAS BEEN CANCELLED.
&&
LAT...LON 4159 9403 4186 9423 4186 9410 4161 9394
4159 9403
$$
KSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 5:42 AM CST, 4 hours 59 minutes earlier.
Area forecast discussion, Feb 19, 5:42 AM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 542 AM CST FRI FEB 19 2016 .SHORT TERM /TODAY/... ISSUED AT 400 AM CST FRI FEB 19 2016 A LOW PRESSURE SYSTEM WILL SWEEP THE NORTHERN PLAINS CLIPPING NORTHERN IOWA EARLY THIS MORNING. MOST OF THE PRECIP WITH THIS SYSTEM WILL STAY IN MN BUT A FEW STRAY RAIN SHOWERS ARE POSSIBLE ACROSS THE FAR NORTH. THE BIGGER STORY WILL BE THE WIND. AS THE UPPER SYSTEM PULLS EAST THE WIND WILL BECOME WEST AND INCREASE CONSIDERABLY. BUFKIT SOUNDINGS SHOWED MIXING WILL BE RELATIVELY SHALLOW BUT THE WINDS IN THIS LAYER EXCEED 50KTS AND WE SHOULD SEE WIDESPREAD WINDS ACROSS THE AREA INCREASE TO 20 TO 30 MPH BY 15Z WITH GUSTS BETWEEN 40 AND 50 MPH...POSSIBLY HIGHER. THE STRONGEST WINDS WILL HIT THE WEST AROUND SUNRISE THROUGH EARLY AFTERNOON AND FROM THE I-35 CORRIDOR EAST AROUND 14-15Z THROUGH MID AFTERNOON. WINDS SHOULD BEGIN TO DIMINISH AFTER 3 PM ALTHOUGH IT WILL STILL BE GUSTY. THANKFULLY GRASSES ARE STILL EITHER WET AND/OR SNOW COVERED BECAUSE THIS KIND OF WIND COMBINED WITH THE FORECAST DEWPOINTS MOVING IN COULD PRODUCE A FIRE THREAT IN DRIER CONDITIONS. .LONG TERM /TONIGHT THROUGH THURSDAY/... ISSUED AT 400 AM CST FRI FEB 19 2016 THE FORECAST THROUGH THE PERIOD WILL BE RELATIVELY INACTIVE WITH LITTLE IN THE WAY OF PRECIP AND TEMPERATURES GRADUALLY COOLING BACK TO NORMAL. FAST ZONAL FLOW WILL BE IN PLACE INITIALLY AND CONTINUE THROUGH THE WEEKEND UNTIL A CENTRAL CONUS MEAN TROUGH DEVELOPS INTO THE MIDDLE OF NEXT WEEK. AT ONSET ANY WIND CONCERNS WILL HAVE SUBSIDED WITH JUST MINOR SHORT WAVES IN THE FLOW THROUGH THE WEEKEND. ONE WILL INDUCE WEAK CYCLOGENESIS AND ASSOCIATED BOUNDARY DEVELOPMENT FROM MO INTO IL SAT AND SAT NIGHT. THERE IS LITTLE KINEMATIC SUPPORT NORTH OF THE FRONT...BUT WEAK WARM/THETA-E ADVECTION AND FRONTOGENETICAL FORCING COULD POSSIBLY JUST BRUSH THE FAR SERN SECTIONS WITH A SHOWERS SAT NIGHT. BY SUN THE PRECIP POTENTIAL VARIES QUITE A BIT AMONG THE MODELS RANGING FROM THE MOST AGGRESSIVE NAM TO THE WEAKER/DRY ECMWF. THE GFS HAS A STRONGER SHORT WAVE...BUT IT IS FARTHER NORTH...ONLY BRUSHING NRN SECTIONS. THE SREF DOES GENERATE SOME PRECIP...BUT MAINLY SEEMS TO BE TOWARD THE NAM-LIKE NMM MEMBERS WITH THE ARW CORES DRIER. AT THIS TIME RANGE...WILL PAY LESS CREDENCE TO THE NAM/NMM SOLUTIONS AND FAVOR THE DRIER ECMWF/GFS. HAVE SOME LOW END RAIN/SNOW CHANCES AROUND TUE AS BOTH THE ECMWF AND GFS DEPICT A WAVE OF SOME DEGREE DROPPING THROUGH THE NW FLOW INTO THE LONG WAVE TROUGH...BUT OTHERWISE THERE IS INSUFFICIENT CONSISTENT FORCING AND/OR MOISTURE AMONG THE SOLUTIONS TO ADD ANY MORE POPS THROUGH THE EXTENDED. THE MAIN STORY WILL BE A RETURN TO MORE SEASONAL TEMPERATURES...AND WOULD NOT BE SURPRISED TO SEE TEMPS COOL FURTHER INTO WED OR THU DEPENDING ON THE DEGREE OF THE FOLLOWING SURFACE HIGH. && .AVIATION...19/12Z ISSUED AT 542 AM CST FRI FEB 19 2016 SFC LOW PASSING OVER SRN MN MAY BRING MVFR CIGS AND A BRIEF PASSING SHOWER TO KFOD AND KMCW. OTHERWISE THE FORECAST CHALLENGE WILL BE VERY STRONG WIND. THE PASSING SYSTEM WILL BE FOLLOWED BY W TO NW WINDS AT 30G40KT WITH LOCALLY HIGHER GUSTS POSSIBLE. THE STRONGEST WINDS WILL OCCUR FROM 12Z THROUGH 20Z..WITH 22Z ACROSS EASTERN TAF LOCATIONS. AFT 22Z WINDS WILL BE DIMINISHING THROUGH 20/06Z. && .HYDROLOGY... ISSUED AT 400 AM CST FRI FEB 19 2016 WITH WELL ABOVE NORMAL TEMPERATURES AND DEWPOINTS INTO THE 30S AND 40S APPRECIABLE SNOWMELT WILL CONTINUE INTO THE WEEKEND...ESPECIALLY TODAY. NOAA/NOHRSC ESTIMATES SUGGEST VALUES EXCEEDING TWO INCHES ARE STILL PREVALENT OVER NRN IA ALONG AND NORTH OF A FORT DODGE TO DECORAH LINE. MUCH OF THIS MELT SHOULD RUNOFF. ONLY A FEW OBS ARE AVAILABLE...BUT THOSE SUGGEST A FROST DEPTH OF AT LEAST 7-16 INCHES UNDER THE SNOW. RIVER FORECAST CENTER FORECASTS MODELING THIS DEPICT WIDESPREAD WITHIN BANK RISES OVER THE NRN HALF OF IA INTO EARLY NEXT WEEK...INCLUDING REACHING MINOR FLOOD STAGE AT SOUTHEAST 6TH ON THE DES MOINES RIVER AND AT PERRY ON THE RACCOON RIVER. NO WARNINGS YET UNTIL CONFIDENCE INCREASES HOWEVER. THE RACCOON RIVER HAS YET TO REALLY RESPOND YET AND THE SE 6TH FLOODING WOULD BE CONTINGENT ON THAT RACCOON FLOW. ICE JAM AWARENESS WILL NEED TO BE HEIGHTENED INTO THE WEEKEND OVER NRN IA AS WELL. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-CERRO GORDO-CLARKE-DAVIS- DECATUR-FRANKLIN-GRUNDY-HARDIN-JASPER-LUCAS-MAHASKA-MARION- MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-WAYNE- WORTH. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ADAIR-ADAMS- AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CRAWFORD-DALLAS-EMMET-GREENE- GUTHRIE-HAMILTON-HANCOCK-HUMBOLDT-KOSSUTH-MADISON-PALO ALTO- POCAHONTAS-RINGGOLD-SAC-TAYLOR-UNION-WEBSTER-WINNEBAGO-WRIGHT. && SHORT TERM...FAB LONG TERM...SMALL AVIATION...FAB HYDROLOGY...SMALL
Hazardous weather outlook, Feb 19, 9:54 AM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 954 AM CST FRI FEB 19 2016 IAZ004-005-015-023-024-033-034-201600- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN- 954 AM CST FRI FEB 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR THE AREA THROUGH NOON. SUSTAINED WINDS OF 4O MPH WITH GUSTS TO 58 MPH AT TIMES THROUGH MIDDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM NOON THROUGH 6 PM. WINDS MAY GUST TO 45 MPH THROUGH MID AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ006-007-016-017-025>028-035>039-048>050-062-201600- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- POWESHIEK- 954 AM CST FRI FEB 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA THROUGH 4 PM THIS AFTERNOON. SUSTAINED WINDS OF 40 MPH AT TIMES WITH WIND GUSTS TO 58 MPH AT TIMES THROUGH MID AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM 4 PM THROUGH 6 PM. WINDS MAY GUST TO 45 MPH THROUGH EARLY EVENING AFTER THE PERIOD OF HIGH WINDS HAS ENDED. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ044>047-057>061-070>075-081>086-092>097-201600- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 954 AM CST FRI FEB 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE AREA. WINDS MAY GUST TO 50 MPH THROUGH MIDDAY AND TO 45 MPH THROUGH MID AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WARM TEMPERATURES WILL CAUSE SIGNIFICANT SNOW MELT TO OCCUR OVER NORTHERN IOWA. ICE JAMS ARE POSSIBLE NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MILD TEMPERATURES ARE FORECAST THROUGH THE WEEKEND AND WILL CAUSE ADDITIONAL SNOW MELT TO OCCUR. AS A RESULT...THE POTENTIAL FOR MINOR RIVER FLOODING EXISTS THIS WEEKEND AND INTO EARLY NEXT WEEK. ICE JAMS ARE ALSO POSSIBLE OVER THE NORTHERN THIRD OF CENTRAL IOWA WHERE MORE RIVER ICE IS IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. REV
In the hours before
Local storm report, Feb 19, 9:26 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM NON-TSTM WND GST 3 WSW WEBSTER CITY 42.44N 93.87W
02/19/2016 M58 MPH HAMILTON IA AWOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Feb 19, 9:37 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
937 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM NON-TSTM WND GST 2 WNW CLARION 42.74N 93.76W
02/19/2016 M58 MPH WRIGHT IA AWOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Feb 19, 9:58 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM NON-TSTM WND GST 2 S AMES 41.99N 93.62W
02/19/2016 M60 MPH STORY IA ASOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Feb 19, 9:59 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
959 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM NON-TSTM WND GST 3 ENE CLEAR LAKE 43.15N 93.33W
02/19/2016 M58 MPH CERRO GORDO IA ASOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Feb 19, 10:01 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM NON-TSTM WND GST 2 WNW GRUVER 43.40N 94.75W
02/19/2016 M61 MPH EMMET IA ASOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Feb 19, 10:02 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 AM CST FRI FEB 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM NON-TSTM WND GST 4 S IOWA FALLS 42.47N 93.27W
02/19/2016 M58 MPH HARDIN IA AWOS
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:54 AM CST | High Wind Warning | DMX | Black Hawk, Bremer, Butler, Calhoun, Cerro Gordo, Emmet and 18 more | 6 hr |
| Feb 19, 10:41 AM CST | River Flood Warning | DMX | Polk | 24 hr |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.